American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 83 found      Go to page: 1 2 3

[31] Paul Mezo. Comparisons of general linear groups and their metaplectic coverings II. Represent. Theory 5 (2001) 524-580. MR 1870602.
Abstract, references, and article information   
View Article: PDF

[32] Masaaki Furusawa and Joseph A. Shalika. On inversion of the Bessel and Gelfand transforms. Trans. Amer. Math. Soc. 354 (2002) 837-852. MR 1862570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Shou-Te Chang and Minking Eie. An arithmetic property of Fourier coefficients of singular modular forms on the exceptional domain. Trans. Amer. Math. Soc. 353 (2001) 539-556. MR 1621733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Hervé Jacquet, Erez Lapid and Jonathan Rogawski. Periods of automorphic forms. J. Amer. Math. Soc. 12 (1999) 173-240. MR 1625060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Sultan Catto, Jonathan Huntley, Jay Jorgenson and David Tepper. On an analogue of Selberg's eigenvalue conjecture for $\text{SL}_3(\mathbf{Z})$. Proc. Amer. Math. Soc. 126 (1998) 3455-3459. MR 1600116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ralph Phillips. Scattering theory for twisted automorphic functions. Trans. Amer. Math. Soc. 350 (1998) 2753-2778. MR 1466954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[39] Takyua Kon-No. The residual spectrum of $U(2,2)$. Trans. Amer. Math. Soc. 350 (1998) 1285 - 1358. MR 1370645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] N. Mandouvalos. Relativity of the spectrum and discrete groups on hyperbolic spaces. Trans. Amer. Math. Soc. 350 (1998) 559-569. MR 1389787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Józef Dodziuk and Jay Jorgenson. Spectral asymptotics on degenerating hyperbolic $3$-manifolds. Memoirs of the AMS 135 (1998) MR 1434990.
Book volume table of contents   

[43] Ralph Phillips. Conjugacy classes of $\Gamma(2)$ and spectral rigidity . Math. Comp. 64 (1995) 1287--1306, S35--S37. MR 1303088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Christopher M. Judge. On the existence of Maass cusp forms on hyperbolic surfaces with cone points . J. Amer. Math. Soc. 8 (1995) 715-759. MR 1273415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[46] D. I. Wallace. The Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash{\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ . Trans. Amer. Math. Soc. 345 (1994) 1-36. MR 1184117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. Eie and A. Krieg. The theory of Jacobi forms over the Cayley numbers . Trans. Amer. Math. Soc. 342 (1994) 793-805. MR 1195510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Marvin I. Knopp. On the cuspidal spectrum of the arithmetic Hecke groups . Math. Comp. 61 (1993) 269-275. MR 1189519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Shepley L. Ross. A simplified trace formula for Hecke operators for $\Gamma\sb 0(N)$ . Trans. Amer. Math. Soc. 331 (1992) 425-447. MR 1053115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jonathan Huntley and David Tepper. A local Weyl's law, the angular distribution and multiplicity of cusp forms on product spaces . Trans. Amer. Math. Soc. 330 (1992) 97-110. MR 1053114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Shin-ya Koyama. Determinant expression of Selberg zeta functions. II . Trans. Amer. Math. Soc. 329 (1992) 755-772. MR 1141858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. Phillips and P. Sarnak. Perturbation theory for the Laplacian on automorphic functions . J. Amer. Math. Soc. 5 (1992) 1-32. MR 1127079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Dennis A. Hejhal. Eigenvalues of the Laplacian for Hecke triangle groups. Memoirs of the AMS 97 (1992) MR 1106989.
Book volume table of contents   

[57] Steven Zelditch. Selberg trace formulae and equidistribution theorems for closed geodesics and Laplace eigenfunctions: finite area surfaces. Memoirs of the AMS 96 (1992) MR 1101972.
Book volume table of contents   

[58] Dieter H. Mayer. The thermodynamic formalism approach to Selberg's zeta function for ${\text{PSL}}\left( {2,\mathbf{Z}} \right)$. Bull. Amer. Math. Soc. 25 (1991) 55-60. MR 1080004.
Abstract, references, and article information   
View Article: PDF

[59] Shin-ya Koyama. Determinant expression of Selberg zeta functions. III . Proc. Amer. Math. Soc. 113 (1991) 303-311. MR 1062391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] D. I. Wallace. Terms in the Selberg trace formula for ${\rm SL}(3,{\scr Z})\backslash{\rm SL}(3,{\scr R})/{\rm SO}(3,{\scr R})$ associated to Eisenstein series coming from a minimal parabolic subgroup . Trans. Amer. Math. Soc. 327 (1991) 781-793. MR 1031979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 83 found      Go to page: 1 2 3